# SDR VNAA2010030900002

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 14,652 hours, 15,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE AFTER GEAR RETRACTION, WITH THE RIGHT MAIN LANDING GEAR INDICATING RED, ON TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND ADJUSTED A PROXIMITY SENSOR ON THE RT MAIN LANDING GEAR AND TIGHTENED THE SENSOR TARGET USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
